MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20129E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris extension set was occluded.The following information was received by the initial reporter with the following verbatim: it was reported by customer that picc line had tpn and smof infusing and another drip.The smof was clamped and paused during a medication infusion due to incompatibility and turned back on after the medication had been flushed.A few minutes later, the smof channel alarmed "occluded".There were no kinks in the line, nothing was clamped and all the other fluids were running.The lipid tubing was removed and unable to be mannually pushed through the filter.The filter was replaced and flushed with lipids, reconnected to the picc and infused.
 
Additional Manufacturer Narrative
One sample model: 20129e was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was flushed with water and an infusion was performed with a 85% glycerin mixture.No occlusion was observed.Based on the customer's words of the occlusion not happening till after the infusion started and paused, the most probable cause of the occlusion is the medication clogging the filter membrane.¿filtering out the facts: recommendations to optimize performance of in-line filters for parenteral nutrition and intravenous fat emulsion infusions (ivfe)¿ for additional information regarding the use of ivfe with in-line filter administration sets.A device history record review could not be performed because a lot number was not provided by the customer.

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21887234
Report Number9616066-2025-00990
Device Sequence Number8387724
Product Code FPA
UDI-Device Identifier10885403234903
UDI-Public(01)10885403234903
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20129E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown